# SDR DALA2019060973465

- Difficulty date: June 5, 2019
- Submitted: June 9, 2019
- Operation: Air carrier
- Aircraft: N819NW
- Make and model: Airbus A330-323
- Aircraft serial: 0858
- Aircraft time: 53,651 hours, 6,978 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Cover
- Condition: Missing
- Location: Rt Wing Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON WALK AROUND, FOUND RIGHT WING 1ST MOVEABLE FLAP TRACK FAIRING FROM FUSELAGE MISSING 1 OUTBOARD COVER. REPLACED FLAP TRACK COVER, LP 5482064
